# SDR ASAA1057915

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 8,943 hours, 2,812 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  T/S PER FIM REF 22 31 TASK 805 NO REPORTED FAULTS.  ALSO PERFORMED AUTOTHROTTLE SERVO MOTOR TEST VIA CDU SEVERAL TIMES NO FAILURES.  TESTED PER FIM 22 31 TASK 810 ALL TESTS PASS AND NO FLIGHT CREW REPORT OF A/T DISCONNECT.  SUCCESSFUL GRD VERIFICATION TEST PERFORMED.
